| Catalog Number |
2000-9061 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.Reference report 3012447612-2025-00359.
Event or Problem Description
It was reported that two polaris plug drivers with fractured tips were discovered at a warehouse upon return from the field.Patient/surgical/event information was not provided.This is report two of two for this event.
Additional Manufacturer Narrative
H3: "device evaluation anticipated, but not yet begun" is erroneous and no longer applies.The device was evaluated.Corrections in h3.Additional information in h6: investigation type, findings, and conclusions.A review of the dhr was conducted and found no indications of manufacturing issues.An inspection of the part shows the tip is fractured.The findings are consistent with excessive torsional forces since the surface is fractured.This event likely cannot be attributed to manufacturing or design related issues.The complaint is confirmed for polaris 5.5 plug driver for the failure of tip fracture.This device is used for treatment.The failure could possibly be attributed to excessive forces being applied beyond intended use.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
Event or Problem Description